Loestrin 24 Fe - Here's my situation : I was on Yasmin and I was taking them all the time, stopping?
- 29 Feb 2012 by Soleil11
- loestrin 24 fe, yasmin, abnormal uterine bleeding, birth control, contraception, menstrual disorders, doctor, period
... only every 3-4 months. My doctor told me Yasmin was bad and suggested I take Loestrin 24. After my last pack of Yasmin, I had period and started Loestrin. After a packet, I continue with the second one without taking the iron pill (like I was previously doing with Yasmin)... This was in December and on Feb 11, my period started even of I was not done with the pack... I thought those pills were maybe not strong enough to take the, continuously... So I stopped for 4 days (so the 4 days of iron pills, even of I was not done with the pack. After 4 days, I started the pills back were I was but thinking I would do that for 24 days and now stop every month... 3 days after, I had unprotected sex, thinking I was safe with my pills... As then 2 weeks later (right now) the bleeding started again... On and off, sometimes a lot, other day nothing, and it's been like that for. 4 days now... I read that bleeding does not mean you are not pregnant... Now I'm wondering if 1- I have a risk of being pregnant 2- if I should go back on Yasmin right now 3- continue like nothing happened and give it a shot for another month, I.e take the pills for 24 days regardless if I have bleeding or not...
Please! Help me!!!
29 Feb 2012
i think u should stop from taking yasmin anymore..just enough u knew that yasmin may cause many medical disease..yes..i knew u re going to prevent any pregnancy but by taking yasmin that's not the way..just go see ur doctor 1st then check urine for pregnancy that will give u a nice solution u then..by that u also will knew ur health status..i just give my opinion..sory if i can't help u~
29 Feb 2012
First of all, TAKE YOUR PILLS AS THEY ARE IN THE PACK REGARDLESS OF IF YOU ARE BLEEDING OR NOT!!! Sorry, not yelling, just greatly stressing a point! You are screwing yourself up doing this AND you are opening a risk for pregnancy. If you are on your second or third week and all of a sudden you start bleeding, you dont skip the rest of the active pills to the inert pills-no, no, no-you just keep taking the Pills as they are in the pack no matter if you are bleeding or not! You are going to get pregnant that way, sweetie! This breakthrough bleed is just your body adjusting to the new Pill. Did you tell your Dr that you take your Pill continuously for 3-4 months without breaking for a period? Certain Pills are better for that practice than others, so he/she needs to know.
So in answer to 1) yes you are risking pregnancy!!! 2) I dont think you have to necessarily have to go back to Yasmin but be sure that your Dr know that you skip periods and only break every three to four months because he/she MAY want to consider a different Pill but I'm not sure-LoEstrin might be fine-your Dr needs to make that decision 3) Once you are on whatever Pill you decide to go with, keep taking them as they are in the pack no matter if you bleed or not!!! Skipping Pills like that opens you up to risk of pregnancy just as missing Pills would. You need to take them continously for the 24 days no matter what. By not doing that you screw your cycle up and it will NEVER be right plus you risk ovulating and possible pregnancy. You need to give the Pill several months-like 4-6 before you decide it is not working. Even though you were on the Pill previously some formulations are different and it takes time for your body to adjust. If you are still experiencing breakthrough bleeding after 4-6 months THEN you might want to consider a different Pill formulation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Loestrin 24 FE for maybe about a year now. I have only ever missed one pill entirely before now, and I am very adamant about taking my ...
2 answers • 31 Mar 2013
I have recently started taking the anticonceptive pill Yasmin (ten days ago) as recommended, take the first pill the first day of your period. ...
1 answer • 1 Jul 2013
About 5 months ago my doctor changed me to a new birth control the ortho tri cyclen because I was having such bad acne. but ever since switching to ...
3 answers • 28 Sep 2014
On the birthcontrol pill Loestrin and have been taking it sense probably early- mid 2011. I try taking it at 9 every night but as expected, I have my ...
1 answer • 16 Nov 2014
... For the past two weeks I've had intermittent vaginal bleeding. Does anyone have any thoughts on what could be causing this?
0 answers • 3 days ago